Quantum chromodynamics in the matrix formalism of first-order equations
Doklady Akademii Nauk, Tome 259 (1981) no. 1, pp. 69-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_1_a15,
author = {L. F. Babichev and V. I. Kuvshinov and F. I. Fedorov},
title = {Quantum chromodynamics in the matrix formalism of first-order equations},
journal = {Doklady Akademii Nauk},
pages = {69--72},
year = {1981},
volume = {259},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a15/}
}
TY - JOUR AU - L. F. Babichev AU - V. I. Kuvshinov AU - F. I. Fedorov TI - Quantum chromodynamics in the matrix formalism of first-order equations JO - Doklady Akademii Nauk PY - 1981 SP - 69 EP - 72 VL - 259 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a15/ LA - ru ID - DAN_1981_259_1_a15 ER -
L. F. Babichev; V. I. Kuvshinov; F. I. Fedorov. Quantum chromodynamics in the matrix formalism of first-order equations. Doklady Akademii Nauk, Tome 259 (1981) no. 1, pp. 69-72. http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a15/